skip to main content
Resource type Show Results with: Show Results with: Index

Results 1 - 20 of 837  for Central Connecticut State University

Results 1 2 3 4 5 next page
Show only
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Tight Bounds on the Optimization Time of a Randomized Search Heuristic on Linear Functions †

Witt, Carsten

Combinatorics, Probability and Computing, 2013, Vol.22(2), pp.294-318 [Peer Reviewed Journal]

Full text available online

2
Material Type:
Article
Add to e-Shelf

Nuclear norm minimization for the planted clique and biclique problems

Ames, Brendan ; Vavasis, Stephen

Mathematical Programming, 2011, Vol.129(1), pp.69-89 [Peer Reviewed Journal]

Full text available online

View all versions
3
Material Type:
Article
Add to e-Shelf

Graph cuts with interacting edge weights: examples, approximations, and algorithms

Jegelka, Stefanie ; Bilmes, Jeff

Mathematical Programming, 2017, Vol.162(1), pp.241-282 [Peer Reviewed Journal]

Full text available online

View all versions
4
Material Type:
Article
Add to e-Shelf

On semiring complexity of Schur polynomials

Fomin, Sergey ; Grigoriev, Dima ; Nogneng, Dorian ; Schost, Éric

computational complexity, 2018, Vol.27(4), pp.595-616 [Peer Reviewed Journal]

Full text available online

5
Material Type:
Article
Add to e-Shelf

Convex optimization for the planted k-disjoint-clique problem

Ames, Brendan ; Vavasis, Stephen

Mathematical Programming, 2014, Vol.143(1), pp.299-337 [Peer Reviewed Journal]

Full text available online

View all versions
6
Material Type:
Article
Add to e-Shelf

A new approach to the discrete logarithm problem with auxiliary inputs

Cheon, Jung Hee ; Kim, Taechan

LMS Journal of Computation and Mathematics, 2016, Vol.19(1), pp.1-15 [Peer Reviewed Journal]

Full text available online

7
Material Type:
Article
Add to e-Shelf

Testing additive integrality gaps

Eisenbrand, Friedrich ; Hähnle, Nicolai ; Pálvölgyi, Dömötör ; Shmonin, Gennady

Mathematical Programming, 2013, Vol.141(1), pp.257-271 [Peer Reviewed Journal]

Full text available online

View all versions
8
Material Type:
Article
Add to e-Shelf

New computational guarantees for solving convex optimization problems with first order methods, via a function growth condition measure

Freund, Robert ; Lu, Haihao

Mathematical Programming, 2018, Vol.170(2), pp.445-477 [Peer Reviewed Journal]

Full text available online

View all versions
9
Material Type:
Article
Add to e-Shelf

On the worst case performance of the steepest descent algorithm for quadratic functions

Gonzaga, Clóvis

Mathematical Programming, 2016, Vol.160(1), pp.307-320 [Peer Reviewed Journal]

Full text available online

View all versions
10
Material Type:
Article
Add to e-Shelf

The monomorphism problem in free groups

Ciobanu, Laura ; Houcine, Abderezak

Archiv der Mathematik, 2010, Vol.94(5), pp.423-434 [Peer Reviewed Journal]

Full text available online

11
Material Type:
Article
Add to e-Shelf

Pólya Urns Via the Contraction Method

Knape, Margarete ; Neininger, Ralph ; Broutin, Nicolas ; Fill, James Allen ; Nebel, Markus ; Ward, Mark Daniel

Combinatorics, Probability and Computing, 2014, Vol.23(6), pp.1148-1186 [Peer Reviewed Journal]

Full text available online

View all versions
12
Material Type:
Article
Add to e-Shelf

Constructing maximal subgroups of orthogonal groups

Holt, Derek F ; Roney-dougal, Colva M

LMS Journal of Computation and Mathematics, 2010, Vol.13, pp.164-191 [Peer Reviewed Journal]

Full text available online

13
Material Type:
Article
Add to e-Shelf

Computing DM-decomposition of a partitioned matrix with rank-1 blocks

Hirai, Hiroshi

Link to full text

14
Material Type:
Article
Add to e-Shelf

Winning strategies for aperiodic subtraction games

Guo, Alan

Link to full text

15
Material Type:
Article
Add to e-Shelf

Reaching Quantum Supremacy with a Boson Sampling Experiment

Latmiral, Ludovico

Link to full text

16
Material Type:
Article
Add to e-Shelf

The Complexity of the Partial Order Dimension Problem - Closing the Gap

Felsner, Stefan ; Mustata, Irina ; Pergel, Martin

Link to full text

17
Material Type:
Article
Add to e-Shelf

Optimal approximation of stochastic integrals in analytic noise model

Kałuża, Andrzej ; Morkisz, Paweł M. ; Przybyłowicz, Paweł

Link to full text

18
Material Type:
Article
Add to e-Shelf

Competing first passage percolation on random regular graphs

Antunović, Tonći ; Dekel, Yael ; Mossel, Elchanan ; Peres, Yuval

Link to full text

19
Material Type:
Article
Add to e-Shelf

Low-complexity computations for nilpotent subgroup problems

Macdonald, Jeremy ; Miasnikov, Alexei ; Ovchinnikov, Denis

Link to full text

20
Material Type:
Article
Add to e-Shelf

Graph theory general position problem

Manuel, Paul ; Klavžar, Sandi

Link to full text

Results 1 - 20 of 837  for Central Connecticut State University

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (302)

Refine My Results

Resource Type 

  1. Articles  (814)
  2. Audio Visual  (10)
  3. Dissertations  (2)
  4. Conference Proceedings  (1)
  5. More options open sub menu

Creation Date 

From To
  1. Before 1993  (17)
  2. 1993 To 1999  (77)
  3. 2000 To 2006  (77)
  4. 2007 To 2014  (236)
  5. After 2014  (429)
  6. More options open sub menu

New Records 

  1. Last 3 Months  (18)
  2. More options open sub menu

Language 

  1. English  (323)
  2. German  (11)
  3. French  (5)
  4. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Dasgupta, Bhaskar
  2. Li, Xueliang
  3. Neininger, Ralph
  4. Needell, Deanna
  5. Fluschnik, Till

Searching Remote Databases, Please Wait